# SDR DL72L011345

- Difficulty date: August 5, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- Aircraft time: 77,320 hours, 52,070 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C163002
- Part serial: 455362
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: O

## Discrepancy

LEFT MOST INBOARD B SYS FLIGHT SPOILER FLOATS IN FLIGHT, CAUSES VIBRATIONS IN LEFT TURNS (POM SPOILER FLOAT C/W)SPOILER FLOAT OBSERVED INFLIGHT BY SECOND OFFICER. REMOVED AND REPLACED NR 5 LEFT INBD FLT SPOILER ACTUATOR PER OPN 7052.
